MathSciNet Relay Station
MathSciNet bibliographic data
MR1870623 14P10 (12Y05 13J99)
Schweighofer, Markus An algorithmic approach to Schmüdgen's Positivstellensatz. J. Pure Appl. Algebra 166 (2002), no. 3, 307–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement